# SDR DHL9870714C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SUPPORT BRACKET CRACKED AT STRINGER 18A LT FS 945 AS VIEWED FROM TOP OF WING.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-20-2.  N/R 3645
